Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 65, NWS North Platte, NE

June 10, 20154 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 10, 2015, 4:34 PM CDT for 4 counties in Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 4:34 PM CDT (21:34 UTC)
Expired
Jun 10, 2015, 5:15 PM CDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Blaine County, NE, Brown County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 63 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:45 PM CDTTSTM WND GST 605 Sw Brewster, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:37 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
338 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
2523 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WUUS53 KLBF 102134
SVRLBF
NEC009-017-115-149-102215-
/O.NEW.KLBF.SV.W.0065.150610T2134Z-150610T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
434 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHWESTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 515 PM CDT

* AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  BREWSTER...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BREWSTER...HAWLEY FLATS...FOX BAYOU AND JOHNSONS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4227 9976 4207 9951 4178 9997 4192 10016
TIME...MOT...LOC 2134Z 227DEG 36KT 4192 9998

HAIL...1.25IN
WIND...60MPH

$$

STOPPKOTTE
3 follow-up statements
428 
WWUS53 KLBF 102147
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT WED JUN 10 2015

NEC009-017-115-149-102215-
/O.CON.KLBF.SV.W.0065.000000T0000Z-150610T2215Z/
BLAINE NE-BROWN NE-LOUP NE-ROCK NE-
447 PM CDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ROCK...NORTHWESTERN LOUP...SOUTHEASTERN BROWN AND BLAINE COUNTIES
UNTIL 515 PM CDT...

AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BREWSTER...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FOX BAYOU AND JOHNSONS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4227 9976 4207 9951 4178 9997 4192 10016
TIME...MOT...LOC 2147Z 232DEG 27KT 4195 9989

HAIL...1.00IN
WIND...60MPH

$$

STOPPKOTTE
599 
WWUS53 KLBF 102203
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
503 PM CDT WED JUN 10 2015

NEC009-017-115-149-102215-
/O.CON.KLBF.SV.W.0065.000000T0000Z-150610T2215Z/
BLAINE NE-BROWN NE-LOUP NE-ROCK NE-
503 PM CDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ROCK...NORTHWESTERN LOUP...SOUTHEASTERN BROWN AND EASTERN BLAINE
COUNTIES UNTIL 515 PM CDT...

AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BREWSTER...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FOX BAYOU AND JOHNSONS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4196 10008 4226 9976 4207 9951 4181 9992
TIME...MOT...LOC 2203Z 213DEG 33KT 4194 9986

HAIL...1.00IN
WIND...60MPH

$$

STOPPKOTTE
155 
WWUS53 KLBF 102217
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT WED JUN 10 2015

NEC009-017-115-149-102227-
/O.EXP.KLBF.SV.W.0065.000000T0000Z-150610T2215Z/
BLAINE NE-BROWN NE-LOUP NE-ROCK NE-
517 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROCK...
NORTHWESTERN LOUP...SOUTHEASTERN BROWN AND EASTERN BLAINE COUNTIES
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9PM CDT.

LAT...LON 4196 10008 4226 9976 4207 9951 4181 9992
TIME...MOT...LOC 2203Z 213DEG 33KT 4194 9986

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:33 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 10, 3:33 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT WED JUN 10 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 325 PM CDT WED JUN 10 2015

NEBULOUS CONVECTIVE SETUP THIS AFTERNOON AS UPPER LEVEL FORCING IS
BROAD AN UNFOCUSED EARLY THIS AFTERNOON. STATIONARY FRONTAL BOUNDARY
HAS REMAINED FURTHER SOUTH THAN EALRIER MODELS HAD SUGGESTED BUT IS
PROGGED TO DRIFT NORTH AS SOUTHERLY WINDS INCREASE IN RESPONSE TO
LARGE SCALE FORCING. CLOUD COVER AND SHRA HAVE LIMITED REALIZED
INSTABILITY SO FAR...THOUGH LOW LEVEL LAPSE RATES HAVE INCREASED
ACROSS EASTERN AREAS. SPC DEEP MOIST CONVERGENCE HAS ALSO INCREASED
IN VCNTY OF THE WESTERN SANDHILLS SO WOULD EXPECT AN INCREASE IN
COVERAGE AND INTENSITY THROUGH THE NEXT 6 HRS.

WHILE SEVERE STORMS ARE A THREAT...ESPECIALLY WINDS ASSOCIATED WITH
CONVECTIVE OUTFLOW...HEAVY RAIN IS AS BIG OF A CONCERN AS PW VALUES
RANGING IN THE 90TH PERCENTILE OR BETTER AND K INDEX VALUES
EXCEEDING 40 ACROSS THE AREA /SPC MESOANALYSIS SHOWING +45 IN LBF
VCNTY/.

MODELS HAVE TRENDED DRIER FOR MUCH OF THE AREA THURSDAY AND HAVE
ADJUSTED GRIDS IN THAT DIRECTION. MUCH BELOW AVE TEMPS HOWEVER.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 325 PM CDT WED JUN 10 2015

FORECAST CHALLENGE WILL BE RAINFALL CHANCES INTO THE WEEKEND THROUGH
TUESDAY. THE MODELS ARE IN GOOD AGREEMENT THURSDAY THROUGH SUNDAY
THEN LESS CONCENSUS SEEN BEYOND. THE UPPER PATTERN TRANSITIONS WHERE
THE CLOSED UPPER LOW OVER THE SOUTHWEST WILL FILL AND BECOME AN
OPEN WAVE BY SATURDAY WHILE LIFTING NORTHEAST. THE PATTERN SHIFT
BRINGS BROAD TROUGHING TO THE WEST WHILE THE UPPER RIDGE BUILDS FROM
THE MIDWEST TO THE EAST COAST THROUGH NEXT TUESDAY.

A COLD FRONT MOVES SOUTH THURSDAY THAT WILL BRING ABOUT BELOW NORMAL
TEMPERATURES FRIDAY THROUGH SUNDAY. THE WEATHER DRIES OUT THURSDAY
NIGHT AS A SHORTWAVE RIDGE BUILDS EAST OVER THE NORTHERN PLAINS
AND THE SURFACE HIGH RIDGES SOUTHWEST INTO THE NORTHWEST SANDHILLS
THROUGH FRIDAY MORNING. THERE IS SOME QUESTION TO JUST HOW MUCH
CLEARING WILL TAKE PLACE...WHERE CLOUD COVERAGE DECREASES ACROSS
THE NORTH FRIDAY MORNING. THE LESS CLOUDS AND LIGHT WINDS WILL
RESULT IN FRIDAY MORNING LOW TEMPERATURES RANGING FROM THE UPPER
40S NORTH TO 50S SOUTH.

ON FRIDAY CLOUDS WILL LINGER ACROSS THE SOUTH THEN DEVELOP NORTH AS
THE FRONT ACROSS KANSAS RETURNS NORTH. THE EVENTUAL FRONTAL POSITION
WILL DETERMINE AREAL CONVECTION POTENTIAL...WHERE SUNDAY THE FRONT
WILL BE THE FOCUS FOR CONVECTION INTO SUNDAY AS THE SHORTWAVE TROUGH
LIFTS NORTHEAST. FOR NOW...THE NORTHWEST APPEARS DRIER AND THE
CHANCE FOR THUNDERSTORMS CONTINUES FOR THE SOUTHWEST AND NORTH
CENTRAL SATURDAY AND SUNDAY. DAYTIME HIGHS WILL BE BELOW NORMAL
FRIDAY THROUGH SUNDAY AND MAINLY IN THE 70S.

MONDAY THE FRONT SLIPS SOUTH HOWEVER EMBEDDED DISTRUBANCES WILL
INTERACT WITH THE FRONT BACKED WEST TO THE FRONT RANGE FOR
THUNDERSTORMS EACH DAY THROUGH WEDNESDAY. TEMPERATURES RETURN TO NORMAL OR
SLIGHTLY ABOVE MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1243 PM CDT WED JUN 10 2015

FCST CONCERNS REVOLVE AROUND TSRA TIMING AT BOTH KLBF AND KVTN
THIS AFTERNOON AND CONTINUING INTO TONIGHT. BELIEVE THAT WITH ANY
OF THE STRONGER CORES IN TSRA HEAVY RAIN AND HENCE MUCH REDUCED
VSBY WILL BE POSSIBLE...SO FCST TRIES TO INCORPORATE THIS LINE OF
THINKING. CONFIDENCE IN TIMING OF TSRA THOUGH IS ONLY MODERATE
SINCE THERE IS SOME SHRA AND ISOLD TSRA ALREADY ONGOING. SHOULD BE
AN EXPANSIVE STRATUS DECK WHEN PRECIP IS NOT ONGOING...SO HAVE
TRENDED TO THAT CONCEPT AS WELL TWD THE END OF THE PERIOD.

&&

.HYDROLOGY...
ISSUED AT 325 PM CDT WED JUN 10 2015

HIGH FLOWS WILL CONTINUE ON THE SOUTH PLATTE, NORTH PLATTE AND
PLATTE RIVERS AS THE COMBINATION OF SNOWMELT IN THE UPPER BASINS
AND HEAVY RAINFALL CREATE INCREASED FLOWS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH #282
VALID UNTIL 9 PM CDT/ 8 PM MDT

 &&

SHORT TERM...JWS
LONG TERM...KECK
AVIATION...JWS
HYDROLOGY...KECK/JWS
Hazardous weather outlook, Jun 10, 3:30 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT WED JUN 10 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-112030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
330 PM CDT WED JUN 10 2015 /230 PM MDT WED JUN 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THE
PRIMARY SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING
WINDS...HOWEVER HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE
AREA THROUGH THE NIGHT.

A STALLED FRONT ACROSS THE AREA WILL SERVE AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. WITH A MARGINALLY
UNSTABLE ATMOSPHERE...LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE WITH ANY OF THE STRONGER STORMS. IN ADDITION...WITH
PLENTIFUL MOISTURE AVAILABLE FOR THE STORMS TO WORK WITH...ANY
STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL IN A
SHORT AMOUNT OF TIME. THUNDERSTORMS ARE EXPECTED TO CONGEAL THIS
EVENING ALONG AND EAST OF HIGHWAY 83 FROM CURTIS TO NORTH PLATTE TO
VALENTINE...AND A MORE WIDESPREAD HEAVY RAIN THREAT WILL DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THURSDAY...SOUTH
OF A LINE FROM BROKEN BOW TO BIG SPRINGS...WITH THE MAIN THREAT
BEING LARGE HAIL...DAMAGING WINDS...BUT ALSO HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MOST OF WESTERN
AND NORTH CENTRAL NEBRASKA TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JWS

In the hours before

Special weather statement, Jun 10, 3:47 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
247 PM MDT WED JUN 10 2015

NEZ005-008-102130-
BROWN NE-EASTERN CHERRY NE-
347 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY AND SOUTHERN
BROWN COUNTIES UNTIL 430 PM CDT...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF ELSMERE...OR 22 MILES
NORTHEAST OF THEDFORD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELSMERE...
  WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...
  LONG LAKE STATE WILDLIFE MANAGEMENT AREA...
  MOON LAKE...
  RAVEN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jun 10, 4:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     FLASH FLOOD      NORTH PLATTE            41.13N 100.77W
06/10/2015                   LINCOLN            NE   EMERGENCY MNGR

            STREET FLOODING REPORTED IN NORTH PLATTE ON LEOTA STREET
            BETWEEN JEFFERS STREET AND WILLOW STREET. STREET FLOODING
            ALSO REPORTED ON WILLOW STREET BETWEEN LEOTA STREET AND
            PHILLIP STREET. FLOODING AT THE INTERSECTION OF MCDONALD
            AND PHILLIP STREETS.

&&

CBUTTLER
Local storm report, Jun 10, 4:13 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HEAVY RAIN       2 W NORTH PLATTE        41.13N 100.81W
06/10/2015  M0.00 INCH       LINCOLN            NE   OFFICIAL NWS OBS

            RAINFALL TOTALS IN THE PAST 45 MINUTES WERE 1.35 INCHES
            AT THE NORTH PLATTE NWS OFFICE AND 0.69 INCHES AT THE
            ASOS.

&&

CBUTTLER
Local storm report, Jun 10, 4:15 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
415 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HEAVY RAIN       2 W NORTH PLATTE        41.13N 100.81W
06/10/2015  M0.00 INCH       LINCOLN            NE   OFFICIAL NWS OBS

            RAINFALL TOTALS IN THE PAST 45 MINUTES WERE 1.32 INCHES
            AT THE NORTH PLATTE NWS OFFICE AND 0.69 INCHES AT THE
            ASOS.

&&

CBUTTLER
Special weather statement, Jun 10, 4:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM MDT WED JUN 10 2015

NEZ008-026-102200-
BLAINE NE-BROWN NE-
418 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN AND BLAINE
COUNTIES UNTIL 500 PM CDT...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF DUNNING...OR 12 MILES WEST OF
BREWSTER...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BREWSTER...
  HAWLEY FLATS...
  KOSHOPAH...
  WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jun 10, 4:20 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
06/10/2015  M57 MPH          CUSTER             NE   TRAINED SPOTTER

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:32 PM CDTFlash Flood WarningLBFLincoln6 hr
Jun 10, 5:00 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup45 min
Jun 10, 5:41 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup49 min
Jun 10, 6:19 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.